Egrin Tablet

Domperidone (10mg) + Flunarizine (5mg) + Paracetamol / Acetaminophen (500mg) Primary uses of : Migraine
Manufacturer: Worth Medicines Pvt Ltd
*
₹ 35.00 incl tax
Composition Domperidone (10mg) + Flunarizine (5mg) + Paracetamol / Acetaminophen (500mg)
Potentially Unsafe With Alcohol
Side Effect Common Weight gain, Drowsiness, Dryness in mouth.
How to works How Egrin Tablet works Egrin Tablet is a combination of three medicines: Domperidone, Flunarizine and Paracetamol / Acetaminophen which prevent migraine accompanied by nausea/vomiting. Domperidone is an antiemetic and prokinetic which blocks the action of a dopamine (a chemical messenger) in the brain which causes nausea and vomiting. Flunarizine is a calcium channel blocker which works by preventing the narrowing of blood vessels in the head thereby preventing migraine headache. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain.

Popular Lab Test Packages